Alert archive / New Jersey / Gale Watches in 2014
Gale Watch 19, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Nov 22, 2014, 3:20 PM EST. It took effect at Nov 24, 2014, 12:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 22, 2014, 3:20 PM EST (20:20 UTC)
- In effect from
- Nov 24, 2014, 12:00 AM EST
- Expired
- Nov 23, 2014, 3:52 AM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
426 WHUS71 KPHI 222020 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 320 PM EST SAT NOV 22 2014 ANZ450>455-230930- /O.CON.KPHI.SC.Y.0100.000000T0000Z-141123T1100Z/ /O.NEW.KPHI.GL.A.0019.141124T0500Z-141124T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 320 PM EST SAT NOV 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY... ...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON. * WINDS...SOUTHWEST INCREASING TO 15 TO 20 KT WITH GUSTS TO AROUND 25 KT TONIGHT. THEN INCREASING SOUTHEAST WINDS SUNDAY NIGHT WITH A FEW HOURS OF GUSTS BETWEEN 35 AND 40 KT TOWARD DAWN MONDAY. WINDS SHIFT TO SOUTHWEST MONDAY WITH A FEW GUSTS TO 35 KT...ESPECIALLY NEAR THE SHORE DURING THE AFTERNOON. * SEAS...3 TO 5 FEET TONIGHT THEN BUILDING TO 7 TO 10 FEET MONDAY MORNING. * TIMING...STRONGEST WINDS SHOULD OCCUR BETWEEN 4 AM AND 10 AM MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-431-230930- /O.NEW.KPHI.GL.A.0019.141124T0500Z-141124T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 320 PM EST SAT NOV 22 2014 ...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON. * WINDS...SOUTHEAST INCREASING SUNDAY NIGHT WITH A FEW HOURS OF GUSTS BETWEEN 35 AND 40 KT POSSIBLE EARLY MONDAY MORNING. WINDS SHIFTING TO SOUTHWEST ON MONDAY WITH GUSTS TO 35 KT POSSIBLE DURING THE AFTERNOON. * SEAS...3 TO 5 FEET...HIGHEST AT THE BAY ENTRANCE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
2 follow-up statements
767 WHUS71 KPHI 230231 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 931 PM EST SAT NOV 22 2014 ANZ450>455-231545- /O.CON.KPHI.SC.Y.0100.000000T0000Z-141123T1100Z/ /O.CON.KPHI.GL.A.0019.141124T0500Z-141124T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 931 PM EST SAT NOV 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... * WINDS...SOUTHWEST 15 TO 20 KNOTS WITH GUSTS AROUND 25 KNOTS TONIGHT. INCREASING SOUTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT TOWARD DAWN MONDAY. WINDS SHIFTING TO THE SOUTHWEST MONDAY AFTERNOON WITH A FEW GUSTS NEAR 35 KNOTS. * SEAS... 3 TO 5 FEET TONIGHT THEN BUILDING TO 7 TO 10 FEET MONDAY. * TIMING...STRONGEST WINDS SHOULD OCCUR BETWEEN 4 AM AND 10 AM MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-431-231545- /O.CON.KPHI.GL.A.0019.141124T0500Z-141124T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 931 PM EST SAT NOV 22 2014 ...GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... * WINDS...SOUTHEAST AND INCREASING SUNDAY NIGHT WITH GUSTS UP TO 40 KT MONDAY MORNING. SOME GUSTS AROUND 35 KT POSSIBLE MONDAY AFTERNOON. * SEAS...3 TO 5 FEET...HIGHEST AT THE BAY ENTRANCE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
364 WHUS71 KPHI 230852 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 AM EST SUN NOV 23 2014 ANZ450>455-232200- /O.CAN.KPHI.SC.Y.0100.000000T0000Z-141123T1100Z/ /O.UPG.KPHI.GL.A.0019.141124T0500Z-141124T2200Z/ /O.NEW.KPHI.GL.W.0026.141124T0500Z-141124T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 AM EST SUN NOV 23 2014 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHEAST WIND WILL GUST IN THE 35 TO 4O KNOT RANGE THROUGH DAYBREAK MONDAY. WIND WILL SHIFT TO THE SOUTHWEST MONDAY MORNING FEW GUSTS NEAR 35 KNOTS. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-431-232200- /O.UPG.KPHI.GL.A.0019.141124T0500Z-141124T2200Z/ /O.NEW.KPHI.GL.W.0026.141124T0500Z-141124T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 352 AM EST SUN NOV 23 2014 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHEAST AND INCREASING SUNDAY NIGHT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Nov 22, 2:17 PM EST, 1 hour 3 minutes earlier.
Area forecast discussion, Nov 22, 2:17 PM EST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 217 PM EST SAT NOV 22 2014 .SYNOPSIS... STRONG HIGH PRESSURE OVER THE MID ATLANTIC REGION WILL GRADUALLY SHIFT OFFSHORE THROUGH TONIGHT. LOW PRESSURE DEVELOPING OVER THE SOUTHERN PLAINS WILL MOVE NORTHEASTWARD SUNDAY, PULLING A WARM FRONT THROUGH OUR REGION SUNDAY NIGHT INTO MONDAY. THE LOW WILL BE NEAR THE GREAT LAKES TOWARD MONDAY MORNING, AND AS IT MOVES INTO EASTERN CANADA BY TUESDAY ITS ASSOCIATED COLD FRONT WILL CROSS OUR AREA. HIGH PRESSURE WILL BUILD IN MONDAY NIGHT AND TUESDAY, THEN AN AREA OF LOW PRESSURE MAY DEVELOP OFF THE MID ATLANTIC COAST WEDNESDAY INTO THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... A QUICK UPDATE WAS ISSUED TO ACCOUNT FOR CLOUDS MOVING INTO MANY AREAS FASTER, AND ALSO TO ADD SOME SPRINKLES AS ENOUGH MID LEVEL FORCING IS ALLOWING FOR A LITTLE BAND OF PRECIPITATION. THE LOW-LEVELS ARE RATHER DRY SO MAINLY JUST SOME SPRINKLES. OTHERWISE AS THE FLOW BACKS SOME MORE IN COMBINATION WITH A SURFACE HIGH SLIDING TO OUR SOUTHEAST, A LARGE AREA OF WAA WILL OCCUR THROUGH TONIGHT. THIS IS MORE NOTED TO OUR WEST AND NORTHWEST CLOSER TO THE CORE OF A LOW-LEVEL JET. THIS WILL MAINTAIN SOME ISENTROPIC LIFT AS THE WARMING CHIPS AWAY AT THE REMAINING COOLER AIRMASS AT THE SURFACE. THIS PROCESS WILL LEAD TO AN AREA OF CLOUDINESS SPREADING EASTWARD ACROSS ABOUT THE NORTHERN HALF OF THE CWA THROUGH THIS AFTERNOON. THE WAA AND ASSOCIATED LIFT WITH THE AFOREMENTIONED SHORT WAVE HAS BEEN GENERATING AN AREA OF LIGHT RAIN AND EVEN SOME MIXED PRECIPITATION FROM WESTERN/CENTRAL NEW YORK/PENNSYLVANIA. THIS IS LIFTING NORTHEASTWARD. THERE IS A CHC THAT SOME OF THIS GRAZES OUR FAR NORTHWESTERN ZONES THROUGH THIS EVENING, HOWEVER WITH THE MAIN LOW-LEVEL JET PASSING TO OUR NORTH ALONG WITH THE BETTER LIFT THERE, ANY PRECIPITATION SHOULD BE RATHER LIGHT AND SPOTTY. IN THE FORECAST SOUNDINGS CONTINUE TO SHOW A RATHER DRY LAYER IN THE LOWEST LEVELS WHICH WOULD EITHER RESULT IN VIRGA OR SOME EVAPORATIVE COOLING. THERE IS LITTLE MODEL SUPPORT TO BRING IN MEASURABLE PRECIPITATION, AND THE WPC QPF IS PRETTY MUCH DRY. SINCE THIS LOOKS LIKE A RATHER LOW CHC POTENTIAL OF SPOTTY LIGHT FREEZING RAIN AND WITH LOW CONFIDENCE, WE WILL HOLD OFF ON AN ADVISORY. ANY LIGHT INTENSITY WOULD FAVOR DEW POINTS INCREASING WITH LESS OF A TEMPERATURE DROP. THIS WILL BE MONITORED THOUGH AND A MENTION REMAINS IN THE HAZARDOUS WEATHER OUTLOOK. AS FOR LOW TEMPERATURES, WE USED AN EVEN NAM/GFS MOS BLEND AND THEN MADE SOME MINOR TWEAKS. THESE COULD BE TRICKY GIVEN THE LOW DEW POINTS. HOWEVER THE COMBINATION OF SOME CLOUDS, A LIGHT SOUTHERLY WIND AND A MODERATING AIRMASS IS EXPECTED TO RESULT IN TEMPERATURES NOT AS COLD AS LAST NIGHT. THE LAMP/LAV GUIDANCE WAS USED TO HELP WITH TEMPERATURE AND DEW POINT TRENDS THROUGH THIS EVENING. && .SHORT TERM /SUNDAY/... AN UPPER-LEVEL TROUGH IS FORECAST TO BE AMPLIFYING DURING SUNDAY ACROSS THE PLAINS. THIS WILL ALLOW SOME RIDGING TO DEVELOP DOWNSTREAM, RESULTING IN THE SURFACE HIGH TO BECOME ANCHORED OFFSHORE. THIS WILL PROVIDE A SOUTHERLY FLOW AND WITH WAA CONTINUING AND EVEN STRENGTHENING SOME DURING THE DAY, A WARMER DAY IS ANTICIPATED. THE LOCATION OF A LOW-LEVEL JET IN COMBINATION OF SOME SHORT WAVE ENERGY AND ISENTROPIC LIFT SHOULD KEEP ANY MORNING LIGHT PRECIPITATION FOCUSED TO OUR NORTH. MEANWHILE, A WARM FRONT WILL CONTINUE TO ORGANIZE TO OUR SOUTH AS LOW PRESSURE CONSOLIDATES IN THE VICINITY OF THE TENNESSEE VALLEY BY LATE IN THE DAY. WHILE THERE WILL BE SOME CLOUDS AROUND, SOME THINNING SHOULD OCCUR FOR A TIME BEFORE AN INCREASE DEVELOPS AGAIN TOWARD EVENING. IT APPEARS THAT ANY ORGANIZED LIFT REMAINS AWAY FROM OUR AREA, THEREFORE WE WILL CARRY A DRY FORECAST DURING THE DAYLIGHT HOURS. AS FOR HIGH TEMPERATURES, A GFS/NAM MOS BLEND WAS GENERALLY USED. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... A NICE WARMING TREND IS IN STORE AT THE START OF THE EXTENDED PD AS HIGH PRES MOVES OFFSHORE AND STRONG SWLY FLOW DEVELOPS OVER THE AREA. THEN, LOW PRES WILL TAKE SHAPE OVER THE SRN PLAINS AND BEGIN TO MOVE NEWD. THE WMFNT ASSOCD WITH THIS LOW WILL MOVE THRU THE REGION SUN NIGHT AS THE LOW REALLY INTENSIFIES OVER THE MIDSECTION OF THE NATION. THE BEST WAA IS SUN NIGHT AND THIS IS THE WETTEST PERIOD WITH RAIN, SOME HEAVY AT TIMES. WE GET DRY SLOTTED LATER MON AND IN THE WARM SECTOR, TEMPS WILL SKYROCKET AND COULD REACH RECORD VALUES IN SOME LOCATIONS, THEN THE COLD FRONT WILL CROSS THE REGION MONDAY NIGHT, WITH ANOTHER CHC OF PRECIP MON EVE BEFORE HIGH PRES BUILD BACK IN FOR LATER MON NIGHT THRU TUE NIGHT. THEN, ALL EYES TURN TO THE POTENTIAL FOR A COASTAL LOW DEVELOPING AROUND WED. MODEL SOLNS ARE ALL OVER THE PLACE AND CONFIDENCE IS MUCH BELOW AVERAGE ATTM. THE CMC IS WELL OFFSHORE WITH VIRTUALLY NO IMPACT TO OUR REGION. THE GFS INDICATES THE MOST IMPACT FOR OUR SRN AND ERN LOCATIONS WED INTO WED NIGHT BEFORE THE LOW PULLS AWAY ON THANKSGIVING, BRINGING A DRY HOLIDAY. THE ECMWF HAS THE STRONGEST AND MOST WWD SOLN AND WOULD BRING A MOSTLY WET AND WINDY PERIOD FROM WED INTO WED NIGHT. IT HAS SOME SUPPORT FROM THE UKMET. ANY WINTRY PRECIP WOULD BE CONFINED TO NRN AND WRN AREAS AT THE ONSET AND THE END. WITH THE POTENTIAL FOR SIGNIFICANT IMPACT DUE TO HOLIDAY TRAVEL AND ONE OF THE BUSIEST AIR TRAVEL DAYS OF THE YEAR, THIS SYS WILL CONTINUE TO BE WATCHED AND COULD END UP BEING NOTHING OR SOMETHING SIGNIFICANT. THE ECMWF MADE A DECENT WWD SHIFT FROM 21/12Z TO 22/00Z, THE GFS DID NOT. AFTER THIS STORM MOVES BY WHETHER FAR OFFSHORE OR CLOSE TO THE COAST, ANOTHER WK CDFNT MAY BRING SOME PRECIP ERLY FRI. TEMPS WILL START OFF FAIRLY WARM ON SUNDAY, REACH THEIR ZENITH ON MON, WITH NEAR RECORD WARMTH, THEN STILL BE NR NRML ON TUE BEFORE TAKING A NOSE DIVE THRU THE REMAINDER OF THE WEEK. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. REST OF THIS AFTERNOON...VFR CEILINGS SPREADING EASTWARD. A FEW SPRINKLES WILL BE AROUND MAINLY FROM NEAR THE KPHL METRO ON NORTH AND WESTWARD. SOUTHWESTERLY WINDS AROUND 10 KNOTS WITH SOME GUSTS TO 20 KNOTS. TONIGHT...VFR, WITH AREAS OF CEILINGS AT OR ABOVE 5,000 FEET. SOUTHWESTERLY WINDS DIMINISHING TO 5 KNOTS OR LESS. SUNDAY...VFR, WITH CEILINGS AT TIMES ABOVE 5,000 FEET. SOUTHWEST WINDS 5-8 KNOTS, BECOMING SOUTHEAST LATE. OUTLOOK... SUN NIGHT THROUGH EARLY MON...VERY POOR FLYING CONDS WITH MVFR EXPECTED AND IFR PSBL IF NOT PROBABLE IN RAIN. RAIN COULD BE HVY AT TIMES. E TO SE WIND COULD GUST IN THE 20 TO 25 KT RANGE. MDT TO HIGH CONFIDENCE. MON AND MON NIGHT...IMPROVING CONDS BUT STILL SOME MVFR PSBL IN LINGERING SHWRS. CFP/WSFHT MON EVE. VFR BY EVE IF NOT SOONER. LOW TO MDT CONFIDENCE. WEDNESDAY...MUCH UNCERTAINTY DEPENDING ON THE TRACK OF A COASTAL LOW. COULD BE VFR IF LOW IS FAR ENOUGH EAST OR MVFR/IFR IN RAIN AND WIND IF LOW IS FAR ENOUGH W. BEST CHC FOR VFR IS WRN AIRPORTS. BEST CHC FOR DEGRADED CONDS IS ERN AIRPORTS. CONFIDENCE VERY LOW. && .MARINE... THE SOUTHWESTERLY FLOW ON THE BACKSIDE OF HIGH PRESSURE WILL INCREASE SOME THROUGH THIS AFTERNOON. SOME GUSTS TO 25 KNOTS SHOULD OCCUR ESPECIALLY ACROSS THE NORTHERN WATERS, HOWEVER IT MAY BE GENERALLY MARGINAL. THERE SHOULD BE A BETTER CHC OF GUSTS TO AROUND 25 KNOTS TONIGHT ACROSS THE COASTAL WATERS AS THE PRESSURE GRADIENT TIGHTENS SOME. WAVE HEIGHTS SHOULD RESPOND THROUGH TONIGHT AND BUILD UP TO 5 FEET IN THE ATLANTIC, AND MAY BE SLOWER TO DECREASE SUNDAY MORNING. FOR NOW, A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH 6 AM SUNDAY MORNING FOR ALL BUT THE DELAWARE BAY. OUTLOOK... SUN...NO MARINE HEADLINES ANTICIPATED. SUN NIGHT THROUGH MON...SCA CONDS ARE EXPECTED AND GALES ARE PSBL IF NOT PROBABLE INTO ERLY MON AS STRONG LOW PRES IMPACTS THE WATERS. MON NIGHT INTO TUE....BACK END SCA CONDS AS SEAS AND WIND SUBSIDE SLOWLY. WED...NO MARINE HEADLINES ANTICIPATED. && .CLIMATE... FOR OUR EIGHT CLIMATE SITES, HERE ARE THE RECORD HIGH TEMPERATURES FOR NOVEMBER 24TH AND THE MOST RECENT YEAR OF OCCURRENCE. RECORD HIGHS 11/24: ACY: 72 SET IN 1999 PHL: 71 SET IN 1979 ILG: 73 SET IN 1979 ABE: 69 SET IN 1931 TTN: 71 SET IN 1979 GED: 75 SET IN 1992 RDG: 69 SET IN 1979 MPO: 64 SET IN 1931 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST SUNDAY FOR ANZ450>455. && SYNOPSIS...GORSE/NIERENBERG NEAR TERM...GORSE SHORT TERM...GORSE LONG TERM...NIERENBERG AVIATION...GORSE/NIERENBERG MARINE...GORSE/JOHNSON/NIERENBERG CLIMATE...DRAG/KLINE
Hazardous weather outlook, Nov 22, 9:41 AM EST, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 941 AM EST SAT NOV 22 2014 NJZ001-007-008-PAZ054-055-062-231445- SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON- 941 AM EST SAT NOV 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A LOW CHANCE OF SPOTTY LIGHT FREEZING RAIN THIS EVENING INTO EARLY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE THAT A COASTAL STORM ON WEDNESDAY COULD BRING PRECIPITATION, MAINLY IN THE FORM OF RAIN, WHICH COULD IMPACT HOLIDAY TRAVEL. IF YOU HAVE TRAVEL PLANS FOR WEDNESDAY, PLEASE STAY TUNED TO THE LATEST FORECAST FOR MORE DETAILS AS WE GET CLOSER TO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>024-026-027-PAZ060- 061-070-071-101>106-231445- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- BERKS-LEHIGH-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 941 AM EST SAT NOV 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE THAT A COASTAL STORM ON WEDNESDAY COULD BRING PRECIPITATION, MAINLY IN THE FORM OF RAIN, WHICH COULD IMPACT HOLIDAY TRAVEL. IF YOU HAVE TRAVEL PLANS FOR WEDNESDAY, PLEASE STAY TUNED TO THE LATEST FORECAST FOR MORE DETAILS AS WE GET CLOSER TO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-NJZ025-231445- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- COASTAL ATLANTIC- 941 AM EST SAT NOV 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...DELAWARE BAY WATERS AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GALE FORCE GUSTS ARE POSSIBLE SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 22, 2:50 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 250 PM EST SAT NOV 22 2014 NJZ001-PAZ054-055-230000- SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 250 PM EST SAT NOV 22 2014 ...SPOTTY LIGHT FREEZING RAIN POSSIBLE THROUGH THIS EVENING... SOME LIGHT PRECIPITATION WILL BE POSSIBLE ACROSS PARTS OF THE AREA THROUGH THIS EVENING. WHILE THE AIRMASS IS RATHER DRY AT THE SURFACE, SOME VERY LIGHT RAIN OR FREEZING RAIN MAY OCCUR AT TIMES. ANY LIGHT FREEZING RAIN SHOULD BE SPOTTY, HOWEVER EXTRA CAUTION SHOULD BE USED IF TRAVELING ESPECIALLY ACROSS BRIDGES AND OTHER ELEVATED SURFACES.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 3:16 AM EST | Small Craft Advisory | PHI | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.